# SDR IPXA2024021630405

- Difficulty date: January 8, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 82,793 hours, 17,118 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE LH PATIO DOOR FWD SIDE 01EA ANGLE SUPPORT HAS CRACKED.  74-061 LOCATED, DRILLED AND INSTALED ANGLE SUPPORT ( CLIP ) AT TAIL CONE L/H PATIO DOOR FWD SIDE IN REF MD11 SRM 51-31-01 AND SRM 51-35-01
